# SDR 2005F00006

- Difficulty date: October 16, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N252AM
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 38650
- Condition: Damaged
- Location: Heat Exchanger
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CAPTAIN REPORT SMOKE ON CABIN.  REPLACED HEAT EXCHANGER HOSE.  (M)
